TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Jump to: English
Number of items: 5.

English

Hayat, Tasawar and Wang, Yongqi and Hutter, Kolumban and Asghar, S. and Siddiqui, A. M. (2004):
Peristaltic transport of an Oldroyd-B fluid in a planar channel.
In: Mathematical Problems in Engineering, 2004 (4), pp. 347-376. Hindawi Publishing Corporation, ISSN 1024-123X,
DOI: 10.1155/S1024123X04405043,
[Article]

Hayat, Tasawar and Wang, Y. and Siddiqui, A. M. and Asghar, S. (2004):
A mathematical model for the study of gliding motion of bacteria on a layer of non-Newtonian slime.
In: Mathematical Methods in the Applied Sciences, 27, pp. 1447-1468. [Article]

Hayat, T. and Wang, Yongqi and Siddiqui, A. M. and Asghar, S. (2004):
A mathematical model for the study of gliding motion of bacteria on a layer of non-Newtonian slime.
In: Mathematical Methods in the Applied Sciences, 27 (12), pp. 1447-1468. John Wiley and Sons, ISSN 0170-4214,
DOI: 10.1002/mma.516,
[Article]

Hayat, Tasawar and Wang, Yongqi and Siddiqui, A. M. and Hutter, Kolumban (2003):
Peristaltic motion of a Johnson-Segalman fluid in a planar channel.
In: Mathematical Problems in Engineering, 2003 (1), pp. 1-23. Hindawi Publishing Corporation, ISSN 1024-123X,
DOI: 10.1155/S1024123X03308014,
[Article]

Hayat, T. and Wang, Yongqi and Siddiqui, A. M. and Hutter, K. and Asghar, S. (2002):
Peristaltic transport of a third-order fluid in a circular cylindrical tube.
In: Mathematical Models and Methods in Applied Sciences (M3AS), 12 (12), pp. 1691-1706. World Scientific Publishing Company, ISSN 0218-2025,
DOI: 10.1142/S0218202502002288,
[Article]

This list was generated on Sat Feb 27 01:48:56 2021 CET.